The Annals of Mathematical Statistics

Note on an Identity in the Incomplete Beta Function

T. A. Bancroft

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 16, Number 1 (1945), 98-99.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731177

Digital Object Identifier
doi:10.1214/aoms/1177731177

Mathematical Reviews number (MathSciNet)
MR11757

Zentralblatt MATH identifier
0060.19207

JSTOR
links.jstor.org

Citation

Bancroft, T. A. Note on an Identity in the Incomplete Beta Function. Ann. Math. Statist. 16 (1945), no. 1, 98--99. doi:10.1214/aoms/1177731177. https://projecteuclid.org/euclid.aoms/1177731177


Export citation